Existence and approximation of positive fixed points of nonexpansive maps




Radu Precup
Faculthy of Mathematics and Computer Science “Babes-Bolyai” University, Cluj-Napoca, Romania


Paper coordinates

R. Precup, Existence and approximation of positive fixed points of nonexpansive maps, Rev. Anal. Numér. Théor. Approx. 26 (1997) no. 1-2, 203-208.


About this paper


Revue d’analyse numérique et de théorie d’approximation

Publisher Name

Academia Republicii S.R.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile


[1] F. E. Browder, Nonexpansive nonlinear opeators in a Banach space, Proc. Acad. Nat. Sci. USA 54 (1965), pp. 1041-1044.

[2] M. G. Crandall and A. Pazy, Semigroups of nonlinear contractions and dissipative sets, J. Funct. Anal. 3 (1969), pp. 376-418.

[3] K. Deimling, Nonlinear functional analysis, Springer Verlag, Berlin, 1985.

[4] K. Deimling, Positive fixed points of weakly inward maps, Nonlinear Analysis 12 (1988), pp. 223-226.

[5] K. Deimling and H. S. Chuan, Fixed points of weakly inward maps in conical shells, Nonlinear Analysis 12 (1988), pp. 227-230.

[6] R. Precup, Generalized topological transverality and mappings of monotone type, Studia Univ. Babeş-Bolyai (Mathematica) 35, 2 (1990), pp. 44-50.

[7] R. Precup. Generalized topological transversality and existence theorems, Libertas Mathematica 11 (1991), pp. 65-79.

[8] R. Precup, On some fixed point theorems of Deimling, Nonlinear Analysis 23 (1994), pp. 1315-1320.

[9] R. Precup. On the continuous principle for nonexpansive maps, Studia Univ. Babeş-Bolyai (Mathematica) 41, 3 (1996) (in print).


Related Posts